# SDR 7AHR2015020482319

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HYAS EXFOLIATION AND LUGS WORM AT BS 515.00, RBL 1.00.  REMOVED CORROSION, REMOVED DAMAGED AREA OF SEAT TRACK AND INSTALLED REPAIR IAW FLIGHT VEHICLE CONSULTING DWG 53-15015-1 WITH FORM 8110-3 APPROVAL.
